Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Lower back pain. Hurts while walking or sitting. Temporary relief from ibuprofen and vicodin. Remedy?

User rating for this question
Very Good
Answered by

Practicing since : 1962
Answered : 693 Questions
lower back painFell off my bike 1 week ago. feels like my tailbone andaround my lower back. Hurts badly when walking and sitting. I can't bend but can squat slowly. Took ibuprofen and vicodin works only temporally.
Posted Sun, 3 Mar 2013 in Back Pain
Answered by Dr. Charles S Narasi 23 minutes later
The history of fall from the bike and injury to your tail
bone can certainly give you the kind of symtoms you
are experiencing. I don't know if you had an X-ray of
your lower spine to see if there was any fracture.
Coccyx is mostly cartilage and Coccidynia (Pain in the
tail bone) sometimes requires injection treatment.
Generally, they use a long acting cortisone preparation
combined with a local anesthetic and inject it in the area.
Ibuprofen can cause stomach problems including ulcers
and bleeding if you take it often and also stay on it longer.
Vicodin can give you constipation and is also habit forming.
You have to be careful.
I suggest, if the pain worsens or persists you should see
your doctor.
I wish you well.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor